Vol. 50, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Whitehead Groups of twisted free associative algebras

K. G. Choo

Vol. 50 (1974), No. 2, 399–402

Let R be an associative ring with identity and X a set of noncommuting variables {xλ}λΛ. Let R{X} be the free associative algebra on X over R. Then S. Gersten has shown that if K1R K1R[t] is an isomorphism, where R[t] is the polynomial extension of R, then K1R K1R{X} is an isomorphism.

The purpose of this paper is to extend the result of Gersten to twisted free associative algebras.

Mathematical Subject Classification
Primary: 16A06
Received: 18 October 1972
Published: 1 February 1974
K. G. Choo